# SDR 200345493

- Difficulty date: March 16, 2007
- Submitted: March 30, 2007
- Operation: General aviation
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Filter
- Part number: 4012T16P01
- Condition: Defective
- Location: Oil System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERNAL BORE TO EACH END OF THE OIL FILTER ASSEMBLIES ARE SHARP AND UNSMOOTH.  THIS CONDITION WAS NOTED ON 3 ADDITIONAL FILTERS IN OUR STOCK, LOT 583085.  THIS CONDITION CAUSES THE PACKINGS ON THE OIL FILTER BODY TO SHEAR UPON INSTALLATION OF THE FILTER ELEMENT AND COULD CAUSE OIL BYPASS TO OCCUR.  THIS FILTER ELEMENT IS USED.  (K)
